BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
On the eigenvalues of quantum graph Laplacians with large complex $\\\\delta$ couplings

Participants in the publication
James Kennedy (Author)
Dep. Matemática
Dep. Matemática
GFMUL - Grupo de Física-Matemática da Universidade de Lisboa
Robin Lang (Author)

Date of Publication
2020-10-14

Where published
Portugaliae Mathematica

Publication Identifiers
ISSN - 0032-5155

Publisher
European Mathematical Society - EMS - Publishing House GmbH

Volume
77
Number
2

Number of pages
28
Starting page
133
Last page
161

Document Identifiers
DOI - https://doi.org/10.4171/pm/2047
URL - http://dx.doi.org/10.4171/pm/2047

Rankings
SCIMAGO Q3 (2019) - 0.26 - Mathematics (miscellaneous) (Q3)
SCOPUS Q3 (2019) - 0.9 - General Mathematics


Export

APA
James Kennedy, Robin Lang, (2020). On the eigenvalues of quantum graph Laplacians with large complex $\\\\delta$ couplings. Portugaliae Mathematica, 77, 133-161. ISSN 0032-5155. eISSN . http://dx.doi.org/10.4171/pm/2047

IEEE
James Kennedy, Robin Lang, "On the eigenvalues of quantum graph Laplacians with large complex $\\\\delta$ couplings" in Portugaliae Mathematica, vol. 77, pp. 133-161, 2020. 10.4171/pm/2047

BIBTEX
@article{47902, author = {James Kennedy and Robin Lang}, title = {On the eigenvalues of quantum graph Laplacians with large complex $\\\\delta$ couplings}, journal = {Portugaliae Mathematica}, year = 2020, pages = {133-161}, volume = 77 }